Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

HepB vaccination - side effects a week on?

(1 Post)
ElornaElephant Wed 23-Nov-16 00:37:48

I had my first Hepatitis B vaccination last Wednesday. Initially I had a bit of soreness and tenderness in the area, fatigue and mild flu-like symptoms which all went away within a day or so.

However today the injection area has suddenly become swollen, it feels as if there's a hard swelling/lump around the size of a 50p coin under my skin and it's very itchy. I have also felt particularly and unusually tired today with a loss in appetite but not sure if that's just because I'm busy!

I'm just wondering if this is usual, to suddenly have side effects crop up a week after the vaccine?

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now